RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Marchenkov, Sergey Seraphimovich

Statistics Math-Net.Ru
Total publications: 87
Scientific articles: 87

Number of views:
This page:2206
Abstract pages:19717
Full texts:5998
References:1398
Professor
E-mail: , ,
Keywords: functional equations, satisfiability problem.

http://www.mathnet.ru/eng/person8761
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195153

Publications in Math-Net.Ru
2018
1. S. S. Marchenkov, “Extensions of the positive closure operator by using logical connectives”, Diskretn. Anal. Issled. Oper., 25:4 (2018),  46–58  mathnet  elib; J. Appl. Industr. Math., 12:4 (2018), 678–683  scopus
2. S. S. Marchenkov, “Completeness criterion for the enumeration closure operator in three-valued logic”, Diskr. Mat., 30:4 (2018),  47–54  mathnet  elib
3. S. S. Marchenkov, “On the complexity of polynomial recurrence sequences”, Probl. Peredachi Inf., 54:3 (2018),  67–72  mathnet  elib; Problems Inform. Transmission, 54:3 (2018), 258–262  isi  scopus
2017
4. S. S. Marchenkov, “On the operations of bounded suffix summation and multiplication”, Diskretn. Anal. Issled. Oper., 24:4 (2017),  60–76  mathnet  elib; J. Appl. Industr. Math., 11:4 (2017), 545–553  scopus
5. S. S. Marchenkov, A. V. Chernyshev, “Basic positively closed classes in three-valued logic”, Diskr. Mat., 29:2 (2017),  40–52  mathnet  elib; Discrete Math. Appl., 28:3 (2018), 157–165  isi  scopus
2016
6. S. S. Marchenkov, “On maximal subalgebras of the algebras of unary recursive functions”, Diskretn. Anal. Issled. Oper., 23:3 (2016),  81–92  mathnet  mathscinet  elib; J. Appl. Industr. Math., 10:3 (2016), 380–385  scopus
7. S. S. Marchenkov, “Bounded prefix concatenation operation and finite bases with respect to the superposition”, Diskr. Mat., 28:4 (2016),  91–99  mathnet  mathscinet  elib; Discrete Math. Appl., 27:5 (2017), 303–309  isi  scopus
8. S. S. Marchenkov, “On FE-precomplete classes in countable-valued logic”, Diskr. Mat., 28:2 (2016),  51–57  mathnet  mathscinet  elib; Discrete Math. Appl., 27:2 (2017), 103–107  isi  scopus
9. E. A. Kolmakov, S. S. Marchenkov, “On maximal subgroups of the group of recursive permutations”, Vestnik Moskov. Univ. Ser. XV Vychisl. Mat. Kibernet., 40:3 (2016),  32–36  mathnet  zmath  elib; Moscow Univ. Comput. Math. Cybernet., 40:3 (2016), 128–132  scopus
2015
10. S. S. Marchenkov, “On complexity of solving systems of functional equations in countable-valued logic”, Diskretn. Anal. Issled. Oper., 22:2 (2015),  49–62  mathnet  mathscinet  elib
11. Sergey S. Marchenkov, “On elementary word functions obtained by bounded prefix concatenation”, Diskr. Mat., 27:3 (2015),  44–55  mathnet  mathscinet  elib; Discrete Math. Appl., 26:3 (2016), 155–163  isi  scopus
12. S. S. Marchenkov, “Closed classed of three-valued logic that contain essentially multiplace functions”, Diskr. Mat., 27:1 (2015),  98–107  mathnet  mathscinet  elib; Discrete Math. Appl., 25:4 (2015), 233–240  isi  scopus
13. I. S. Kalinina, S. S. Marchenkov, “On complexity of problem of satisfiability for systems of countable-valued functional equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 8,  25–32  mathnet; Russian Math. (Iz. VUZ), 59:8 (2015), 19–24  scopus
2014
14. S. S. Marchenkov, “Positive closed classes in the three-valued logic”, Diskretn. Anal. Issled. Oper., 21:1 (2014),  67–83  mathnet  mathscinet; J. Appl. Industr. Math., 8:2 (2014), 256–266  isi  scopus
2013
15. S. S. Marchenkov, “On maximal and minimal elements in partially ordered sets of Boolean degrees”, Diskretn. Anal. Issled. Oper., 20:2 (2013),  88–101  mathnet  mathscinet; J. Appl. Industr. Math., 7:4 (2013), 549–556
16. S. S. Marchenkov, “Definability in the language of functional equations of a countable-valued logic”, Diskr. Mat., 25:4 (2013),  13–23  mathnet  mathscinet  elib; Discrete Math. Appl., 23:5-6 (2013), 451–462  scopus
17. S. S. Marchenkov, “Interpolation and Superpositions of Multivariate Continuous Functions”, Mat. Zametki, 93:4 (2013),  566–574  mathnet  mathscinet  zmath  elib; Math. Notes, 93:4 (2013), 571–577  isi  elib  scopus
2012
18. S. S. Marchenkov, “On solutions to systems of automata-type functional equations”, Diskretn. Anal. Issled. Oper., 19:4 (2012),  86–98  mathnet  mathscinet
19. S. S. Marchenkov, “Definition of positively closed classes by endomorphism semigroups”, Diskr. Mat., 24:4 (2012),  19–26  mathnet  mathscinet  elib; Discrete Math. Appl., 22:5-6 (2012), 511–520
20. S. S. Marchenkov, “Atoms of the lattice of positively closed classes of three-valued logic”, Diskr. Mat., 24:2 (2012),  79–91  mathnet  mathscinet  elib; Discrete Math. Appl., 22:2 (2012), 123–137  scopus
2011
21. S. S. Marchenkov, “On classificatons of many-valued logic functions by means of automorphism groups”, Diskretn. Anal. Issled. Oper., 18:4 (2011),  66–76  mathnet  mathscinet  zmath
2010
22. S. S. Marchenkov, “The closure operator in many-valued logic based on functional equations”, Diskretn. Anal. Issled. Oper., 17:4 (2010),  18–31  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 5:3 (2011), 383–390  scopus
23. S. S. Marchenkov, “The uniform $id$-decomposition of functions of many-valued logic over homogeneous functions”, Diskr. Mat., 22:4 (2010),  55–63  mathnet  mathscinet  elib; Discrete Math. Appl., 20:5-6 (2010), 611–620  scopus
24. S. S. Marchenkov, “On the complexity of the $\mathscr E^2$ Grzegorczyk class”, Diskr. Mat., 22:1 (2010),  5–16  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 20:1 (2010), 61–73
25. S. S. Marchenkov, “Complete and incomplete Boolean degrees”, Probl. Peredachi Inf., 46:4 (2010),  83–90  mathnet  mathscinet; Problems Inform. Transmission, 46:4 (2010), 346–352  isi  scopus
2009
26. S. S. Marchenkov, “On closed classes of a $k$-valued logics functions defined by a single endomorphism”, Diskretn. Anal. Issled. Oper., 16:6 (2009),  52–67  mathnet  mathscinet  zmath
27. S. S. Marchenkov, “Positively closed classes of three-valued logic generated by one-place functions”, Diskr. Mat., 21:3 (2009),  37–44  mathnet  mathscinet  elib; Discrete Math. Appl., 19:4 (2009), 375–382  scopus
28. S. S. Marchenkov, “Orders of Discriminator Classes in Multivalued Logic”, Mat. Zametki, 86:4 (2009),  550–556  mathnet  mathscinet  zmath; Math. Notes, 86:4 (2009), 516–521  isi  scopus
29. S. S. Marchenkov, S. I. Krivospitsky, “Superpositions of continuous functions defined on a Baire space”, Probl. Peredachi Inf., 45:4 (2009),  107–114  mathnet  mathscinet  zmath  elib; Problems Inform. Transmission, 45:4 (2009), 393–399  isi  scopus
2008
30. S. S. Marchenkov, V. S. Fedorova, “On solutions of systems of functional Boolean equations”, Diskretn. Anal. Issled. Oper., 15:6 (2008),  48–57  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 3:4 (2009), 476–481  scopus
31. S. S. Marchenkov, “Ёквационально замкнутые классы частичных булевых функций”, Diskretn. Anal. Issled. Oper., 15:1 (2008),  82–97  mathnet  mathscinet  zmath
32. S. S. Marchenkov, “The closure operator with the equality predicate branching on the set of partial Boolean functions”, Diskr. Mat., 20:3 (2008),  80–88  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 18:4 (2008), 381–389  scopus
2007
33. S. S. Marchenkov, “ƒискриминаторные позитивно замкнутые классы трЄхзначной логики”, Diskretn. Anal. Issled. Oper., Ser. 1, 14:3 (2007),  53–66  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 2:4 (2008), 542–549  scopus
2006
34. S. S. Marchenkov, “Superpositions of elementary arithmetic functions”, Diskretn. Anal. Issled. Oper., Ser. 1, 13:4 (2006),  33–48  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 1:3 (2007), 351–360  scopus
35. S. S. Marchenkov, “A criterion for positive completeness in ternary logic”, Diskretn. Anal. Issled. Oper., Ser. 1, 13:3 (2006),  27–39  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 1:4 (2007), 481–488  scopus
36. S. S. Marchenkov, “On the structure of equationally closed classes”, Diskr. Mat., 18:4 (2006),  18–30  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 16:6 (2006), 563–576  scopus
37. S. S. Marchenkov, “On the structure of partially ordered sets of Boolean degrees”, Diskr. Mat., 18:1 (2006),  63–75  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 16:1 (2006), 87–97  scopus
2005
38. S. S. Marchenkov, “Finite generability of closed classes of Boolean functions”, Diskretn. Anal. Issled. Oper., Ser. 1, 12:1 (2005),  101–118  mathnet  mathscinet  zmath
39. S. S. Marchenkov, “Equational closure”, Diskr. Mat., 17:2 (2005),  117–126  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 15:3 (2005), 289–298
40. S. S. Marchenkov, “On the Cardinality of the Family of Precomplete Classes in $P_E$”, Mat. Zametki, 78:6 (2005),  864–869  mathnet  mathscinet  zmath  elib; Math. Notes, 78:6 (2005), 801–806  isi  scopus
2004
41. S. S. Marchenkov, “On the number of maximal subgroups in automaton permutation groups”, Diskretn. Anal. Issled. Oper., Ser. 1, 11:2 (2004),  73–79  mathnet  mathscinet  zmath
2003
42. S. S. Marchenkov, “Boolean reducibility”, Diskr. Mat., 15:3 (2003),  40–53  mathnet  mathscinet  zmath; Discrete Math. Appl., 13:4 (2003), 331–342
43. S. S. Marchenkov, “On the complexity of recurring sequences”, Diskr. Mat., 15:2 (2003),  52–62  mathnet  mathscinet  zmath; Discrete Math. Appl., 13:2 (2003), 167–178
44. S. S. Marchenkov, “Polynomial Computability of Certain Rudimentary Predicates”, Mat. Zametki, 74:1 (2003),  69–75  mathnet  mathscinet  zmath; Math. Notes, 74:1 (2003), 64–69  isi  scopus
2002
45. S. S. Marchenkov, “Clones determined by alternating monoids”, Diskr. Mat., 14:2 (2002),  3–8  mathnet  mathscinet  zmath; Discrete Math. Appl., 12:3 (2002), 105–110
2001
46. S. S. Marchenkov, “Positive BE-representations of dictionary predicates”, Diskretn. Anal. Issled. Oper., Ser. 1, 8:4 (2001),  68–75  mathnet  mathscinet  zmath
47. S. S. Marchenkov, “Impossibility of constructing continuous functions of $(n+1)$ variables from functions of $n$ variables by means of certain continuous operators”, Mat. Sb., 192:6 (2001),  71–88  mathnet  mathscinet  zmath; Sb. Math., 192:6 (2001), 863–878  isi  scopus
2000
48. S. S. Marchenkov, “On the complexity of the computation of rudimentary predicates”, Diskr. Mat., 12:4 (2000),  83–98  mathnet  mathscinet  zmath; Discrete Math. Appl., 10:6 (2000), 571–585
49. S. S. Marchenkov, “Functional aspects of the completeness problem for some classes of automaton functions”, Diskr. Mat., 12:2 (2000),  103–117  mathnet  mathscinet  zmath; Discrete Math. Appl., 10:3 (2000), 279–294
1999
50. S. S. Marchenkov, “$A$-classification of idempotent functions of many-valued logic”, Diskretn. Anal. Issled. Oper., Ser. 1, 6:1 (1999),  19–43  mathnet  mathscinet  zmath
51. S. S. Marchenkov, “On the expressibility of functions of many-valued logic in some logical-functional classes”, Diskr. Mat., 11:4 (1999),  110–126  mathnet  mathscinet  zmath; Discrete Math. Appl., 9:6 (1999), 563–581
52. S. S. Marchenkov, “On superpositions of continuous functions defined on a Baire space”, Mat. Zametki, 66:5 (1999),  696–705  mathnet  mathscinet  zmath  elib; Math. Notes, 66:5 (1999), 577–584  isi
1998
53. S. S. Marchenkov, “$A$-closed classes of idempotent functions of many-valued logic that are defined by two-place relations”, Diskretn. Anal. Issled. Oper., Ser. 1, 5:1 (1998),  32–59  mathnet  mathscinet  zmath
54. S. S. Marchenkov, “$A$-closed classes of many-valued logic that contain constants”, Diskr. Mat., 10:3 (1998),  10–26  mathnet  mathscinet  zmath; Discrete Math. Appl., 8:4 (1998), 357–374
55. S. S. Marchenkov, “On Slupecki classes for deterministic functions”, Diskr. Mat., 10:2 (1998),  128–136  mathnet  mathscinet  zmath; Discrete Math. Appl., 8:3 (1998), 299–307
56. S. S. Marchenkov, “The invariants of Post classes”, Fundam. Prikl. Mat., 4:4 (1998),  1385–1404  mathnet  mathscinet  zmath
1997
57. S. S. Marchenkov, “$A$-classification of finite injective functions”, Diskretn. Anal. Issled. Oper., Ser. 1, 4:2 (1997),  15–42  mathnet  mathscinet
58. S. S. Marchenkov, “$S$-classification of functions of many-valued logic”, Diskr. Mat., 9:3 (1997),  125–152  mathnet  mathscinet  zmath; Discrete Math. Appl., 7:4 (1997), 353–381
59. S. S. Marchenkov, “Clone classification of dually discriminator algebras with finite support”, Mat. Zametki, 61:3 (1997),  359–366  mathnet  mathscinet  zmath; Math. Notes, 61:3 (1997), 295–300  isi
1996
60. S. S. Marchenkov, “$G$-precomplete classes of many-valued logic”, Diskretn. Anal. Issled. Oper., 3:3 (1996),  47–70  mathnet  mathscinet  zmath
61. S. S. Marchenkov, “Basic relations for the $S$-classification of functions of multivalued logic”, Diskr. Mat., 8:1 (1996),  99–128  mathnet  mathscinet  zmath; Discrete Math. Appl., 6:2 (1996), 149–178
1995
62. S. S. Marchenkov, “On closed classes in $k$-valued logic that contain a homogeneous switching function”, Diskretn. Anal. Issled. Oper., 2:2 (1995),  49–61  mathnet  mathscinet  zmath
1994
63. S. S. Marchenkov, “Precomplete classes in the Cartesian products of $P_2$ and $P_3$”, Diskr. Mat., 6:2 (1994),  21–42  mathnet  mathscinet  zmath; Discrete Math. Appl., 4:4 (1994), 209–228
1993
64. S. S. Marchenkov, “On the $id$-decompositions of the class $P_k$ over precomplete classes”, Diskr. Mat., 5:2 (1993),  98–110  mathnet  mathscinet  zmath; Discrete Math. Appl., 3:6 (1993), 587–599
1992
65. S. S. Marchenkov, “On Slupecki classes in the systems $P_k\times…\times P_l$”, Diskr. Mat., 4:3 (1992),  135–148  mathnet  mathscinet  zmath; Discrete Math. Appl., 3:2 (1993), 147–160
66. S. S. Marchenkov, “On completeness in the system $P_3\times P_3$”, Diskr. Mat., 4:1 (1992),  126–145  mathnet  mathscinet  zmath; Discrete Math. Appl., 2:6 (1992), 587–606
1991
67. S. S. Marchenkov, “On the degree of uniform id-decomposition of closed classes in $P_k$”, Diskr. Mat., 3:4 (1991),  128–142  mathnet  mathscinet  zmath
1990
68. S. S. Marchenkov, “Uniform id-decomposition of Boolean functions”, Diskr. Mat., 2:3 (1990),  29–41  mathnet  mathscinet  zmath; Discrete Math. Appl., 2:2 (1992), 141–154
69. S. S. Marchenkov, “Representation of dictionary predicates from the arithmetical hierarchy”, Diskr. Mat., 2:1 (1990),  87–93  mathnet  mathscinet  zmath
70. S. S. Marchenkov, “The existence of infinite bases with respect to superposition in certain classes of one-place functions”, Mat. Zametki, 47:4 (1990),  55–62  mathnet  mathscinet  zmath; Math. Notes, 47:4 (1990), 348–353  isi
1989
71. S. S. Marchenkov, “Finite initial segments of the upper semilattice of finite-automaton degrees”, Diskr. Mat., 1:3 (1989),  96–103  mathnet  mathscinet  zmath
1988
72. S. S. Marchenkov, “The complexity of the search for a deterministic subautomaton”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 7,  52–56  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:7 (1988), 86–92
1986
73. S. S. Marchenkov, “Existence of superposition bases in countable primitively recursively closed classes”, Mat. Zametki, 39:2 (1986),  268–276  mathnet  mathscinet  zmath; Math. Notes, 39:2 (1986), 146–150  isi
1982
74. S. S. Marchenkov, “On the classification of algebras with alternating group of automorphisms”, Dokl. Akad. Nauk SSSR, 265:3 (1982),  533–536  mathnet  mathscinet  zmath
75. S. S. Marchenkov, “The complexity of computing exponents”, Mat. Zametki, 31:3 (1982),  457–463  mathnet  mathscinet  zmath; Math. Notes, 31:3 (1982), 234–237  isi
1981
76. S. S. Marchenkov, “On homogeneous algebras”, Dokl. Akad. Nauk SSSR, 256:4 (1981),  787–790  mathnet  mathscinet  zmath
1980
77. S. S. Marchenkov, “Existence of superposition bases in countable primitive-recursively closed classes of one-place functions”, Mat. Zametki, 27:6 (1980),  877–883  mathnet  mathscinet  zmath; Math. Notes, 27:6 (1980), 422–425  isi
78. S. S. Marchenkov, “A superposition basis in the class of Kal'mar elementary functions”, Mat. Zametki, 27:3 (1980),  321–332  mathnet  mathscinet  zmath; Math. Notes, 27:3 (1980), 161–166  isi
1979
79. S. S. Marchenkov, V. L. Matrosov, “Complexity of algorithms and computations”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 16 (1979),  103–149  mathnet  zmath; J. Soviet Math., 15:2 (1981), 140–165
1977
80. S. S. Marchenkov, “On recursively enumerable minimal btt-degrees”, Mat. Sb. (N.S.), 103(145):4(8) (1977),  550–562  mathnet  mathscinet  zmath; Math. USSR-Sb., 32:4 (1977), 477–487  isi
1976
81. S. S. Marchenkov, “One class of partial sets”, Mat. Zametki, 20:4 (1976),  473–478  mathnet  mathscinet  zmath; Math. Notes, 20:4 (1976), 823–825
82. S. S. Marchenkov, “Tabular powers of maximal sets”, Mat. Zametki, 20:3 (1976),  373–381  mathnet  mathscinet  zmath; Math. Notes, 20:3 (1976), 766–770
83. S. S. Marchenkov, “On the congruence of the upper semilattices of recursively enumerable $m$-powers and tabular powers”, Mat. Zametki, 20:1 (1976),  19–26  mathnet  mathscinet  zmath; Math. Notes, 20:1 (1976), 567–570
1975
84. S. S. Marchenkov, “Elementary Skolem functions”, Mat. Zametki, 17:1 (1975),  133–141  mathnet  mathscinet  zmath; Math. Notes, 17:1 (1975), 79–83
1973
85. S. S. Marchenkov, “Existence of families without positive numerations”, Mat. Zametki, 13:4 (1973),  597–604  mathnet  mathscinet  zmath; Math. Notes, 13:4 (1973), 360–363
1971
86. S. S. Marchenkov, “On semilattices of computable numerations”, Dokl. Akad. Nauk SSSR, 198:4 (1971),  766–768  mathnet  mathscinet  zmath
87. S. S. Marchenkov, “On minimal numerations of systems of recursively enumerable sets”, Dokl. Akad. Nauk SSSR, 198:3 (1971),  530–532  mathnet  mathscinet  zmath
1969
88. S. S. Marchenkov, “Elimination of recursion schemas in the Grzegorczyk $\mathscr E^2$ class”, Mat. Zametki, 5:5 (1969),  561–568  mathnet  mathscinet  zmath; Math. Notes, 5:5 (1969), 336–340

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019